skin-hair-icon
Acne problem on upper back
I am suffering from acne mostly on my upper back and shoulders. It started coming after I had done workout. Is that due to sweating after workout.I am using Zocon powder as per advice from 1 week,acne is not seen growing further mostly. How to get rid of acne
22 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello dear. Truncal acne is common in people consuming whey protein. It can be treated medically. For a detailed prescription, please consult online
Next Steps
Consult online
Health Tips
Avoid whey protein
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.